Doctor insights on:
Low Ogestrel Recall
Low-Ogestrel: Low-ogestrel can indeed make you more sun sensitive? ...Read more
With a good diet and exercise weight loss is very possible while on the contraceptive pills.
Try avoiding simple carbohydrates like the sugars, rice, bread, pasta, etc... Avoid anything with high fructose corn syrup and artificial sweeteners. A good alternative will be the use of stevia. Try doing the high intensity interval training type of exercises. ...Read more
Yes: Sunscreen would be helpful.Get a more detailed answer ›
Low-Oegestrel: Yes, Low-Ogestrel can can cause sun sensitivity. ...Read more
I'm on low ogestrel and I'm currently on the last two inactive pills and have had some pink spotting that has turned red but very light is that normal?
Normal: It is normal to have spotting or bleeding during the inactive pills. Typically when you start the new pack within 1-2 days on the active pill the "period" will stop. ...Read more
I'm going to start taking low ogestrel but I don't know if I should start it when I have brown discharge or when I have my regular flow. Never took bc?
Start ASAP: The recommendation nowadays is to begin taking your contraceptive pills ASAP that is once you have them regardless of your menstrual cycle day. If you would prefer to use a much more (the most) effective method and because of your other medications, you may want to ask your Gyn for a LARC. The best Long-Acting-Reversible-Contraceptives are the intrauterine devices (IUDs) and subdermal implants. ...Read more
Not particularly...: ...Common, but it can happen. Any birth control pill alters your hormone levels, and that can cause facial hair growth (among other things) in some individuals. If the growth is sufficient to be unacceptable to you, you should call your doctor and discuss substituting a different bcp or an alternate form of birth control. ...Read more
No: There is no interaction between the 2 medications so they can be taken at the same time. ...Read more
U are not protected: You should use backup for 2 more weeks. By the time you start your second pack you should be safe. You must have a specific reason for being on that pill, because now a days in almost all of my patients I use pills that are much lower dose than this pill. ...Read more
Occasionslly: But is tart with such low dose. No promises though! ...Read more
Maybe: If you started it on the first day of your period you are ok. If you started on a sunday, you ought to finish a whole pack before you are protected for sure. ...Read more
Can low ogestrel make headaches go away? I have been taking gabapentin and no luck until starting low ogestrel about 4 months ago
Possible: Migraines can be related to hormone levels and people susceptible to migraines can have significant changes with hormonal changes. It is possible that you are helping regulate certain hormone levels that may have otherwise kicked off migraines for you. However, not all migraines are caused by hormones, so I don't want this to be an expected cure all the time for you, but I hope that helps! ...Read more
3 month postpartum started my 2nd cycle 2 days ago with low ogestrel but nothin but light spoting since I started my cycle is this normal bc to early?
Low-Oegestrel: Low-ogestrel can cause excessive hairiness but this side effect is infrequent. ...Read more
It should not, unles: It should not cause this but for one reason: low-dose estrogen can lower the production of sex-hormone binding globulin by the liver, which might increase free testosterone levels. All these can be checked out by your pcp, enodcrinologist, or metabolism specialists. ...Read more
Breakthrough bleed: Breakthrough bleeding (bleeding at the wrong time) is very common on birth control. It happens in about 1/3 of users. Its no big deal and usually self corrects over time. If you are not satisfied or it continues to happen then consider using a different birth control method. It is a common side effect and does not mean something is wrong or that the pill is not working. ...Read more
No way to tell: Unfortunately, dietary supplements are regulated as foods (as opposed to drugs). As such, they are not required to undergo the same testing (or prove their claims to be true). Also, since no third party testing of their product is required - the ingredients listed don't even have to match what is in the bottle. Wish I had a better answer. .. Good luck! ...Read more
I am taking low-ogestrel birth control. There's 50% synephrine in this pre workout powder I am using. Will that decrease the effect of my birth control?
No studies: I can find no studies which show that Synephrine impacts birth control but buyer beware. These over the counter supplements are not FDA regulated so you never know exactly what you are putting in your body. A healthy diet and a good exercise plan are better than consuming most of these unregulated supplements ...Read more
Side effect OCP: Common side effects include: nausea, breast tenderness, headache, abdominal pain, bloating, swelling, weight changes, emotional changes and dark patches on the face. Serious side effects include: blood clots, stroke, gallbladder problems, and hypertension. These can all occur with any oral contraceptive pill. ...Read more